# SDR DHL2002807568

- Difficulty date: April 16, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779658501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT 2 IN CRACK IN BATHTUB FITTING STA 847.000-857.000REMOVED DAMAGED BATHTUB FITTING PER SRM 51-1-20 D PG 21.FABRICATED NEW FITTING (7075-T651)PER ATM PO 111423,DWG 3779658.EA SEMAN 2002312.CLEANED TREATED AND PRIMED PER SRM 51-1-8BINSTALLED NEW FITTING PER SRM 51-1-20D PG 9.
